| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 47 Number 6
Volume 47 Number 5
Volume 47 Number 4
Volume 47S Number 1
Volume 47 Number 3
Volume 47 Number 2
Earlier issues
Volume 34 Number 4 Volume 35 Number 1 Volume 35 Number 2

previous article

Short reports

ScienceAsia 35 (2009): 111-112 |doi: 10.2306/scienceasia1513-1874.2009.35.111


Regularity-preserving elements of regular rings


Ronnason Chinram

 
ABSTRACT:     Let R be a ring and aR. A variant of R with respect to a is a ring R under usual addition and multiplication o defined by x o y = xay for all x, yR. In this paper, we characterize the regularity-preserving elements of regular rings.

Full Text | Download PDF

8 Downloads 830 Views


Department of Mathematics, Faculty of Science, Prince of Songkla University, Hat Yai, Songkla 90112, Thailand

* Corresponding author, E-mail: ronnason.c@psu.ac.th

Received 13 May 2008, Accepted 14 Jan 2009